# SDR SWIA201232404

- Difficulty date: December 15, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 34,112 hours, 47,960 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Trim System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM SET IN THE GREEN.  TAKEOFF WARNING OF - TRIM - ON TAKEOFF ROLL, ABORTED TAKEOFF.  (FLT 5479)  ADJUSTED THE LEFT TRIM PROX SENSOR IAW AMM.
